Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567556
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joseph Diestel
Title: Sequences and series in Banach spaces
Additional book information: Graduate Texts in Mathematics, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1984, xi + 261 pp., $38.00. ISBN 0-387-90859-5.

Review Information:

Reviewer: Yoav Benyamini
Journal: Bull. Amer. Math. Soc. 13 (1985), 53-56